# SDR DALA2018091305576

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 72,198 hours, 53,505 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LIP OF NOSE COWLING BTW 1 TO 2 HRS AT LT ENGINE. REPLACED NOSE COWLING.
